Couldn't find what you looking for?

TRY OUR SEARCH!

I have had all of the withdrawals associated with celexa. It has been 3 weeks, I m basically in bed all of the time with nausea and electric shocks... when will this all end?

Can someone out there help me, because the Dr.s can't at this point.

Loading...

Celexa withdrawal symptoms can last anywhere from one to eight weeks, and as you know the symptoms can be nasty. The medical community advises that you taper off slowly. I hope that this has been your plan. You should also have a withdrawal schedule that you developed with a medical professional. If you are very sick, you should probably being going thru this in a supportive environment that offers both emotional and physical support. This is the safest thing to do. Take care of yourself and congratulations for having the courage to move forward this way. I look forward to hearing that you are doing a lot better. Let us know.
Reply

Loading...